# SDR AALA20060190

- Difficulty date: March 26, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 921712
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

BDA - POWER ON RIGHT HAND ENGINE.  ENGINE PRESSURE RATIO GAUGE RISING AND N1, N2, AND N3 FUEL LOW DECREASING.  ENGINE PRESSURE RATIO WENT BLANK N1, N2, AND N3 STILL RECORDING BUT NOT PRODUCING.  REPLACED ENGINE PRESSURE RATIO TRANSMITTER.  REPLACED RIGHT HAND ENGINE ELECTRONIC ENGINE CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
